MAUDE Adverse Event Report: ST PAUL LEVEL 1 HIGH FLOW FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

ST PAUL LEVEL 1 HIGH FLOW FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Model Number DI-300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had a leakage problem.Issue was discovered upon opening, no patient injury.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damage / broken and contamination was observed in the unit returned.Functional testing found a leak is not observed in the unit received.By the physical evaluation of the unit, the complaint is not confirmed.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
LEVEL 1 HIGH FLOW FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
548 cheonho-daero, gwangjin-gu
minneapolis, MN 55442
MDR Report Key15113566
Report Number3012307300-2022-14317
Device Sequence Number17540294
Product Code KZL
UDI-Device Identifier20695085430015
UDI-Public20695085430015
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2025
Device Model NumberDI-300
Device Catalogue NumberDI-300
Device Lot Number4136455
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown